# SDR SWIA2020012147877

- Difficulty date: December 10, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE PAX DOOR SURROUND FUSELAGE SIDE UPPER AFT FRAME STRAP HAS CORRSION.        (C-CHECK)   RO:1/17/2020REMOVED CORROSION FROM THE PAX DOOR SURROUND FUSELAGE SIDE UPPER AFT STRAP, IAW BOMBARDIER CRJ200 SRM. THE PAX DOOR SURROUND UPPER AFT SURROUND DOUBLER IS IN LIMITS REF. CRJ200 SRM. THE ORIGINAL MATERIAL THICKNESS IS 0.100" REF. CRJ200 SRM ITEM # 8.
